# SDR ASOA05423

- Difficulty date: May 9, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011162
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4094 - DURING A GROUND INSPECTION IN ATL, THE EXIT SIGN BY THE RIGHT FRONT EMERGENCY DOOR COULD NOT BE READ.  MAINTENANCE REMOVED AND REPLACED THE COVER ON THE EXIT SIGN BY THE RIGHT FRONT EMERGENCY DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
